Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Levocarnitine/valproic acid

Progressive weakness, encephalopathy and hypophosphataemia: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Prohaska ES, Muzyk DAJ, Rivelli DSK.Levocarnitine-induced hypophosphatemia in a hemodialysis patient with acute valproic acid toxicity. Journal of Neuropsychiatry and Clinical Neurosciences 24: 18-19, No. 1, 2012. Available from: URL: http://dx.doi.org/10.1176/appi.neuropsych.11010023 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Levocarnitine/valproic acid. React. Wkly. 1405, 23 (2012). https://doi.org/10.2165/00128415-201214050-00077

    Download citation

    Keywords

    • Bipolar Disorder
    • Valproic Acid
    • Hyperparathyroidism
    • Carnitine
    • Hepatic Disease